Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Curious Convergent Series

Frank Irwin
The American Mathematical Monthly
Vol. 23, No. 5 (May, 1916), pp. 149-152
DOI: 10.2307/2974352
Stable URL: http://www.jstor.org/stable/2974352
Page Count: 4
  • Download PDF
  • Cite this Item
A Curious Convergent Series
We're having trouble loading this content. Download PDF instead.